MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM, X-RAY, ANGIOGRAPHIC

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM, X-RAY, ANGIOGRAPHIC
Model Number ALLURA XPER FD20
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system's c-arm was unable to perform geometry movements the device was in clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the issue occurred at the start of the procedure.The patient procedure was completed as planned.It was reported to philips that the system is unable to perform c arm movements.Upon troubleshooting, the philips remote service engineer (rse) checked with the system logfile remotely and found beam z rotation i/speed zero test failed, post clea ext2 failed and requested onsite support.The philips field service engineer (fse) checked the system onsite and found clea extension board was causing issues on site.To resolve the issue, fse ordered and installed new extension board and rebooted the system.The defective part was sent for analysis, for clea extension board fluid traces were found, and the failure analysis was unable to conduct.After replacement, the system returned to use in good working order.At the time this complaint was received, philips did not have enough information to exclude a product malfunction with the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, new information has been received which has led to the determination that this is scenario is not likely to cause or contribute to death or serious injury if it were to recur.A scenario where the procedure completed as planned by using the same system.This is not likely to cause or contribute to death or serious injury should it recur.Therefore, based on this investigation results, philips concludes that this complaint is not reportable.The codes were updated based on the investigation outcome.

Brand Name
ALLURA XPER FD
Common Device Name
SYSTEM, X-RAY, ANGIOGRAPHIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key23759473
Report Number3003768277-2025-015627
Device Sequence Number10117576
Product Code IZI
UDI-Device Identifier00884838059054
UDI-Public(01)00884838059054
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD20
Device Catalogue Number722012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown